HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 13 no. 2 : [7]

検索結果表示: 1 - 7 / 7
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Ito, TakasiON THE UNIFORMLY BOUNDED COMMUTATIVE GROUP OF LINEAR TRANSFORMATIONS IN THE HILBERT SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1956年
bulletin (article)Ito, TakasiON THE MAXIMAL SPECTRALITY-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1956年
bulletin (article)Ide, SaburoON THE WIRTINGER'S CONNECTIONS IN HIGHER ORDER SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1956年
bulletin (article)Amemiya, IchiroON THE UNCONDITIONAL CONVERGENCE IN SEMI $-$ ORDERED LINEAR SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1956年
bulletin (article)Miyakawa, Michiyo; Nakano, HidegorôMODULARS ON SEMI $-$ ORDERED LINEAR SPACES I-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1956年
bulletin (article)Amemiya, IchiroA GENERALIZATION OF THE THEOREM OF ORLICZ AND BIRNBAUM-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1956年
bulletin (article)Kurata, Y.; Kato, M.A NOTE ON COVERING SPACES1)-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1956年
検索結果表示: 1 - 7 / 7

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学